Homology, Homotopy and Applications

Volume 6 (2004)

Number 1

Homotopy Lie algebra of classifying spaces for hyperbolic coformal 2-cones

Pages: 167 – 173

DOI: http://dx.doi.org/10.4310/HHA.2004.v6.n1.a11


J.-B. Gatsinzi (Department of Mathematics, University of Botswana, Gaborone, Botswana)


In this paper, we show that the rational homotopy Lie algebra of classifying spaces for certain types of hyperbolic coformal 2-cones is not nilpotent.


rational homotopy, coformal spaces, 2-cones, differential Ext

2010 Mathematics Subject Classification

Primary 55P62. Secondary 55M30.

Full Text (PDF format)